Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2010 (2010), Article ID 476839, 19 pages
http://dx.doi.org/10.1155/2010/476839
Research Article

A Characteristic Analysis of One-Dimensional Two-Fluid Model with Interfacial Area Transport Equation

Department of Mechanical and Aerospace Engineering, The Ohio State University, 201 West 19th Avenue, Columbus, OH 43210, USA

Received 6 April 2010; Accepted 8 October 2010

Academic Editor: A. A. Soliman

Copyright © 2010 Xia Wang and Xiaodong Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xia Wang and Xiaodong Sun, “A Characteristic Analysis of One-Dimensional Two-Fluid Model with Interfacial Area Transport Equation,” Journal of Applied Mathematics, vol. 2010, Article ID 476839, 19 pages, 2010. doi:10.1155/2010/476839